# SDR CALA0100623

- Difficulty date: June 30, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD PIT DOOR PAN BETWEEN TWO LOWER STOPS AT DRAIN HOLE CORRODED. THE CORRODED AREA WAS CUT OUT IAW SRM 53-05, FIGURE 44. A NEW LOWER PAN AND REPAIR ANGLES WERE INSTALLED IAW SRM 51-10-4, 53-05, FIGURE 44, 51-30-1, 51-30-2, 51-30-5, AND 51-10-3.
